MENU

You are here

Publications

Export 1509 results:
Journal Article
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Piacitelli G. Twisted Covariance as a Non Invariant Restriction of the Fully Covariant DFR Model. Comm. Math. Phys. 295 (2010) 701-729 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3605
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Bertola M, Cafasso M. The Transition between the Gap Probabilities from the Pearcey to the Airy Process–a Riemann-Hilbert Approach. International Mathematics Research Notices. 2011 ;doi: 10.1093/imrn/rnr066:1-50.
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Vidossich G. Towards a theory for periodic solutions to first order ordinary differential equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/295
Hayashi H, Piazzalunga N, Uranga AM. Towards a gauge theory interpretation of the real topological string. Phys. Rev. D [Internet]. 2016 ;93:066001. Available from: https://link.aps.org/doi/10.1103/PhysRevD.93.066001
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Nolasco M, Reina C. Topological "observables" in semiclassical field theories. Phys. Lett. B 297 (1992) 82-88 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/3541
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Monaco D, Panati G. Topological Invariants of Eigenvalue Intersections and Decrease of Wannier Functions in Graphene. J. Stat. Phys 155 (2014) 1027-1071. 2014 .
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Bertola M, A. Ferrer P. Topological expansion for the Cauchy two-matrix model. J. Phys. A [Internet]. 2009 ;42:335201, 28. Available from: http://dx.doi.org/10.1088/1751-8113/42/33/335201
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Abels H, Mora MG, Müller S. The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity. Calculus of Variations and Partial Differential Equations 41 (2011) 241-259 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3835
Dell'Antonio G, Figari R, Teta A. A time-dependent perturbative analysis for a quantum particle in a cloud chamber. Annales Henri Poincare 11 (2010) 539-564 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3969
Boscain U, Chitour Y. Time Optimal Synthesis for Left-Invariant Control Systems on SO(3). SIAM J. Control Optim. 44 (2005) 111-139 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2258
Broucke ME, Mason P, Piccoli B. Time optimal swing-up of the planar pendulum. 46th IEEE Conference on Decision and Control (2007) 5389 - 5394 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1867
Montino A, DeSimone A. Three-sphere low-Reynolds-number swimmer with a passive elastic arm. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34530
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Formaggia L, Mola A, Parolini N, Pischiutta M. A three-dimensional model for the dynamics and hydrodynamics of rowing boats. Proceedings of the Institution of Mechanical Engineers, Part P: Journal of Sports Engineering and Technology [Internet]. 2010 ;224:51-61. Available from: https://doi.org/10.1243/17543371jset46
Vidossich G. Three uniqueness theorems for strongly non-linear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/167

Pages

Sign in